# SDR UALA2008111806544

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 48,851 hours, 17,585 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT.  RTFL.  AFTER CONFER WITH CAPT, REMOVED CAPTS SIDE PFD & ND, CHECKED AREA FOR ELECT BURN ODOR & DAMAGE, NONE FOUND, EQUIPT COOLING NORMAL.  REPLACED AND TESTED CRTS, CKS GOOD.  FOUND AVIONICS COOLING FILTER HEAVILY SOILED.  REPLACE AVIONICS COOL INLET FILTER.  AEVC CFDS TESTS CKS PASSED.  PRECAUTIONARY REPLACED BOTH THE LT & RT RECIRC FILTERS.  CHECKED RECIRC SYSTEM, BOTH FANS OPERATE & NO ODORS PRESENT.  ACP'D CABIN PRESS TO 5.3 DP FOR 57 MIN DURATION PRECAUTIONARY, NO ABNORMALITIES NOTED.
